# SDR CA050512008

- Difficulty date: April 29, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 5,149 hours
- Engine: Cfmint CFM567B22
- System (JASC): 2330 · Entertainment System
- Part: Display
- Part number: 50401100003
- Part serial: 3513051
- Condition: Odor
- Location: Entertain Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

VDU AT ROW 5D HAD GONE BLACK AND THERE WAS A BURNING SMELL PRESENT.  THE PART WILL BE RETURNED TO THE OEM FOR TEARDOWN.  THIS UNIT WAS PREVIOUSLY REPORTED ON SDR20050317007.  TO MAKE THIS ITEM MORE VISIBLE FOR TRACKING AND TO ADHERE TO COMPANY POLICY A SEPARATE SDR FILE IS BEING SUBMITTED AT THIS TIME.
